# SDR MASA2013030952430

- Difficulty date: March 9, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 38,882 hours, 30,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING LEVEL EMERGENCY EXIT FLOODLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LAMP.
